MAUDE Adverse Event Report: SONAVEX INC. ECHOMARK LP; IMPLANTABLE RADIOGRAPHIC MARKER

SONAVEX INC. ECHOMARK LP; IMPLANTABLE RADIOGRAPHIC MARKER
Model Number 2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Communication initially received stated the device was unrelated to the event.New information received from investigator on 1/28/2021 indicated possible device involvement.
 
Event or Problem Description
Two weeks post-op patient reported pain and clear fluid drainage.Pain medication and prophylactic antibiotics prescribed.Elective surgical re-exploration performed on (b)(6) 2020.Implant explanted, clear serous fluid drained, no gross evidence of infection observed.Initially reported as possible infection and unrelated to device.

Brand Name
ECHOMARK LP
Common Device Name
IMPLANTABLE RADIOGRAPHIC MARKER
Manufacturer (Section D)
SONAVEX INC.
2835 o'donnell st
suite 200
baltimore MD 21224
MDR Report Key11646251
Report Number3014680735-2021-00001
Device Sequence Number3100053
Product Code NEU
UDI-Device IdentifierB53620001
UDI-PublicB53620001
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180621
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2020
Device Model Number2000
Device Catalogue Number2000
Device Lot NumberP-14526
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight74